# SDR 2011FA0000039

- Difficulty date: January 3, 2011
- Submitted: January 21, 2011
- Operation: General aviation
- Aircraft: N79AP
- Make and model: Beech 58P
- Aircraft serial: TJ206
- Engine: Cont TSIO520*
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1029100261
- Part serial: TJ204
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

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
